advertisement
Question
Posted by: zappa | 2010-02-24

anxious while sleeping

I''ve been going through a very tough time and during the last couple of months things have escalated to a point where I could not sleep at all.

My doctor put me on adco-zolpidem and trepiline for 21 days - 1 tablet of each per day.
I drank the last of the lot 2 nights ago and now I have severe anxiety while attempting to sleep.
It''s not an attack that lasts for a couple of minutes, but I literally feel anxious the whole night through. I get hot and cold, it feels like there is pressure in my chest and that I can''t breath properly.
It also feels as if bugs are crawling over me.

I''ve hardly slept in 2 days and as I''m writing this mail, my heart is still racing and it feels as if I can''t breath properly.

Could it be the abrupt stop of the medication that causes this? The docter did not tell me to decrease the amount towards the end of treatment or anything like that. And I''ve only used it for 21 days.

Is there anything else I can do to help me sleep better? I am active and I''ve stopped drinking coffee after 4 a couple of days ago.

Please help. I''m feeling miserable and if it goes on like this, I''m afraid I''ll make a mess of my job / get sick.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

It sounds as though you might need help from a psychiatrist - they are the people who have the most knowledge about the medications, and their effects on withdrawal. Discuss this again with your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010-02-25

It sounds as though you might need help from a psychiatrist - they are the people who have the most knowledge about the medications, and their effects on withdrawal. Discuss this again with your doctor.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement